PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2012 | 105 | 1 | 87-99
Tytuł artykułu

Infinitely many solutions for the p(x)-Laplacian equations without (AR)-type growth condition

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Under no Ambrosetti-Rabinowitz-type growth condition, we study the existence of infinitely many solutions of the p(x)-Laplacian equations by applying the variant fountain theorems due to Zou [Manuscripta Math. 104 (2001), 343-358].
Słowa kluczowe
Rocznik
Tom
105
Numer
1
Strony
87-99
Opis fizyczny
Daty
wydano
2012
Twórcy
autor
  • Department of Mathematics, East China University of Science and Technology, 200237 Shanghai, China
autor
  • School of Mathematical Sciences, Xiamen University, 361005 Xiamen, China
Bibliografia
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_4064-ap105-1-8
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.